Dicyclomine

Dicyclomine belongs to the class of drugs called anticholinergics. It prevents muscle spasms in the digestive tract by inhibiting some natural substances in the body. It is used in combination with other medications to treat inflammatory bowel syndrome.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Kindly suggest some medicine to relieve stomach pain and diarrhea.

Query: Hi doctor, I am a 20 year old female. My height is 5'8" and weight is approximately 140 lbs. The only medication I am on right now is birth control pill. I woke up three days ago with diarrhea and terrible stomach pains. I felt nauseous, but I have never thrown up. The diarrhea has been persistent,...  Read Full »


Dr. Rajesh Deshwal

General Medicine Physician, HIV AIDS Specialist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Though Lomotil (Diphenoxylate and Atropine) is not a drug, which needs to be recommended for routine use in diarrheal settings as this drug decreases the motility of gut, which can sometimes allow toxins to be absorbed in the gut. Since you have got an important exam, thi...  Read Full »

I have high blood pressure with headaches. What to do?

Query: Hi doctor, I am 19 years old (female) and for two weeks, my systolic blood pressure has been over 135 and diastolic approximately 89 with 90 bpm at rest. My blood pressure is usually around 110/75 mmHg with 70-80 bpm at rest. I get sharp headaches that come and go, but some do not go for extended pe...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Do not worry about your blood pressure and it can be reactionary increase due to all your other problems. You are having acid peptic disease and anemia. Iron supplements tend to increase acid peptic disease. So, be off Iron supplements for a few days and begin it slowl...  Read Full »

I was diagnosed with IBS many years back. How to get rid of its symptoms?

Query: Hi doctor, I am a 42 year old male, who weighs 210 lbs, and I am 5.11 feet tall. I have been having severe digestive and related symptoms for quite some time. I was diagnosed with IBS many years ago, but I would like a second opinion. My symptoms include severe nausea, vomiting, diarrhea, fatigue,...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity), they are fine except some neutrophilia, which is indicative of some inflammation or infection somewhere. Overall, it is fine. Do you have any fever or burning while urination? There is a...  Read Full »

My abdominal pain got worse after taking medicines. Why?

Query: Hi doctor, In the past ten days, I have a problem of sudden lower abdominal pain after eating and urgency to go to the bathroom. The stools are semi-solid and not loose motions. The abdominal pain gets resolved once I had a bowel movement. During these periods, I go to the bathroom five to six time...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. You seem to be suffering from acid peptic disease along with lower gastrointestinal tract infection. You have taken the right treatment. In such case, I prefer to give my patients a good combination like Normaxin RT (combination of Ranitidine, Di...  Read Full »

Kindly suggest a solution for PMS and painful period.

Query: Hi doctor, I am asking you on behalf of my friend. Here are the symptoms, which she had around three to seven days before bleeding. All symptoms of PMS along with occasional migraine with glaucoma, nausea, pain in the lower part of spine and cramps. On the first day of bleeding, she is having pain...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. This is dysmenorrhea with premenstrual syndrome. If the pains are severe and symptoms are uncontrollable, then please follow the following prescription. Consult your specialist doctor, discuss with him or her and take the medicine with consent. Tablet Arcalion (S...  Read Full »

Iron Deficiency Cause a Pain around the Belly Button

Query: Hello doctor,A few days ago one of my female friends had pain around the belly button. She went to a physician and was told that it could be because of a decrease in iron in the blood. Does iron deficiency relate to pain near the stomach? What can be the other causes?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Yes, it can be related. One of the causes of a low hemoglobin count is low iron in the body, which may occur either due to inadequate diet or excessive loss from the stools or menstruation. There are multiple causes, and we need to confirm it by hemoglobin level, ser...  Read Full »

Can Glycerin suppository be used twice a week for a 2-month-old baby?

Query: Hello doctor, My 2 month old daughter started passing stool irregularly, from the past eight days. She was passing a lot of gas, but it did not smell. Seeing no improvement, we took her to the pediatrician, who said she had gas in her stomach. So, he gave her Decolic, Neopeptine, and Glycerin suppo...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. This must probably be your first child, that is why this query. Please note that children under the age of six months may pass stools either 10 to 15 times a month or once in 2 to 3 days. And it is absolutely normal. You should be worried only if the child has not passed ...  Read Full »

Please suggest safe painkillers for toothache.

Query: Hi doctor, I have been having pain inside my mouth. At the top of my mouth, it is like a bubble and so painful. The nerves are making me having a toothache on the right side of my mouth. I have had this for three days now and took a few painkillers. Now, my stomach hurts like bloating and twitching....  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. You have got gastritis due to painkillers. Avoid spicy, fatty and oily food. Have some walk after having food instead of taking rest and take multiple small meals instead of heavy meals. Avoid smoking and alcohol if any. You can get prescribed tablet Pan DSR 40 mg (Domp...  Read Full »

How long does it take for the duodenal ulcer to cure completely?

Query: Hello doctor, My husband had duodenal ulcer two months back and was treated immediately by a gastroenterologist. For the past 70 days, he is taking Sompraz 40. But sometimes he has wind formation in his stomach. He is very nervous and believes that he might have developed cancer. He always does th...  Read Full »


Dr. Lalit Bansal

General Surgeon

Answer: Hello, Welcome to icliniq.com. Any ulcers in the duodenum, can cause the feeling of wind anytime. Proper treatment is required to get rid of it. Only Sompraz (Esomeprazole) will not solve the problems. You have to give some other medicines to him. Avoid fatty and spicy food. Do regular walk and e...  Read Full »

Are chest pain and palpitations side effects of Cyclopam?

Query: Hi doctor, I feel chest pain and palpitations when I take tablet Cyclopam? Is tablet Cyclopam dangerous for me?  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hi, Welcome to icliniq.com. Cyclopam (Dicyclomine) is the drug that blocks muscarinic receptors in the intestine thus relieves the abdominal colic pain. At the same time, it also blocks muscarinic receptors that are presented in the heart, brain, salivary gland, etc., that are considered as sid...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.